# SDR FDEA202010232606

- Difficulty date: October 23, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 86,012 hours, 19,167 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: AVB7506501
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APPROXIMATELY 0.25" IN LENGTH DURING ULTRASONIC INSPECTION AT RIGHT HAND SIDE UPPER SPAR ASSEMBLY (TAIL PYLON) STATION YID 408.500 ON THE VERTICAL FLANGE OF THE UPPER CAP.  CRACK AREA AT RIGHT HAND SIDE UPPER SPAR ASSEMBLY (TAIL PYLON) STATION YID 408.500 ON THE VERTICAL FLANGE OF THE UPPER CAP REPAIRED, AS PER EA 1-5451-T0357564 PART 1.  TITLE: "NACELLES/PYLON-TAIL PYLON/STRUT-CRACK FOUND ON UPPER AFT SPAR RT   VERTICAL FLANGE AT STA YID 408.500-ALI PSE 54.52.01.1 INSPECTION" WORK   INSTRUCTIONS.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
